The Diabetes Forum Support Community For Diabetics Online banner
1 - 8 of 8 Posts

·
Registered
Joined
·
633 Posts
Discussion Starter · #1 ·
Sitting outside his office waiting. Since diabetes is about 2 things waiting and numbers we will see what the numbers are in a couple hours.

Sent from my iPhone using Diabetes
 

·
Registered
Joined
·
2,055 Posts
Good Luck Adjitator. Hope you receive nothing but good news.
 

·
Registered
Joined
·
633 Posts
Discussion Starter · #3 ·
The numbers what I thought they might be. Sodium on the low side at 139. Potassium is on the high side at 4.7 and A1C was up to 6.7 from 6.2. Now I have to ad another pill to regiment Losartan 50mg. Have to have a new met panel done in 2 weeks.

Sent from my iPhone using Diabetes
 

·
Registered
Joined
·
633 Posts
Discussion Starter · #4 ·
Getting tired of playing this game. Beginning to wish it would just end.

Sent from my iPhone using Diabetes
 

·
Registered
Joined
·
1,298 Posts
Keep on doing the best you can, never give up, never give in... We are all here if you need us.
 

·
Registered
Joined
·
24,394 Posts
It's been a life-long battle & I can't blame you for getting fed up, Tater. Then I think how it brightens my day to find your posts here, and I just wish there were something I could do to brighten YOUR day. :hug:
 

·
Registered
Joined
·
1,557 Posts
It's been a life-long battle & I can't blame you for getting fed up, Tater. Then I think how it brightens my day to find your posts here, and I just wish there were something I could do to brighten YOUR day. :hug:
Same goes for me Shanny. I always enjoy reading Adjitater's posts. I wish I could help him as much as he has helped me w/my diabetes.
 

·
Registered
Joined
·
633 Posts
Discussion Starter · #8 ·
It really isn't my diabetes that is being the problem. It is the mineral imbalance caused by addisons' that is so hard. If I take more fludrocorte to level them out then my feet swell up so big I can't get my shoes on plus raises my blood pressure even more. So I will try this new prescription but not sure it will work as one of the side effects is that it raises your potassium and I am already at thimit with little room for error. It seems that one drug is always interfering with another one. I wish it was just glucose that I had to worry about.

Sent from my iPhone using Diabetes
 
1 - 8 of 8 Posts
Top